# SDR DALA2024042204625

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN OF L1 DOOR, BTW EDGE DOOR AND BEAM #1 STA Y=160. SUMMARY OF NRC 00191: PAN OF L1 DOOR, BTW EDGE DOOR AND BEAM #1 STA Y=160 WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDER 3 REPAIR 3. (LP #0305244)
